# SDR SWAA2015040738190

- Difficulty date: March 14, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 67,807 hours, 55,916 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Part number: 65C26300
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 FLAP OTBD TRACK SUPPORT ANGLE CRACKED AT INBD CORNER.  R & R ANGLE IAW SRM & DWG.
